# SDR AALA202212271038

- Difficulty date: December 26, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 83,378 hours, 10,369 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REST DOOR KNOB DIFFICULT TO OPEN / CLOSE. ADJUSTED FLIGHT CREW REST DOOR KNOB AS REQUIRED.
